# SDR FDEA201410313435

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 82,179 hours, 30,088 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 0000
- Part serial: 000
- Condition: Damaged
- Location: Bs 1801-1821
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT SEAT TRACK HAS DOUBLE DRILLED HOLE BETWEEN STATION 1821 & 1801.  REMOVED DAMAGE OF DOUBLE DRILLED HOLES IAW SRM 51-21-04.  FABRICATED FILLER & STRAP IAW SRM 53-70-00 ITEM 2.  INSTALLED SEAT TRACK & FASTENERS TO FILLER & DOUBLER IAW SRM 51-31-01.
